Paracetamol use for colds

Does paracetamol help with colds? Should I drink it?

Answers:

Don jon

I, in general, never drink any pills... if it's a cold, then I'll drink some koldreks reluctantly and then my wife pours it on me... temperatures above 37.5 I do not even remember when I was, and 37 only when I overheat in the sun! In short, drink more, eat lemon, garlic... do not eat tight, try to almost starve... if the mucus accumulates in the breast and can not get out, drink 100 grams of vodka, after 15 minutes, it will break through and the matter will be corrected, antipyre drink, as you were told only if the tempo. about 39... Bubble down with cold water after a shower and do not be afraid to get sick!

Alexey

to thump!!! this is the best way to cure a cold)

Rostislav

Do not drink paracetamol! The temperature does not go down only it can be worse. And ask your friends to wait for you a couple of days ...

Ivan .З

Paracetamol is an antipyretic, more simply speaking of temperature

Musik

Paracetamol is better taken when the temperature rises above 38, and in no case do not interfere with alcohol, it will be a blow to the liver!

Light Pipette

Firstly, in FIGS of such friends who sickly friend in such ugly weather in a similar state to thump up a call.
NO BUKHALOV before recovery.
Secondly, paracetamol - antipyretic, it is desirable to drink at t 38.
Drink more liquid, preferably plain water. You can have seagulls, if you sweat, do not go to sleep, cover yourself with a sheet so that the heat comes out.
If the first day you are sick - anaferon or another immunomodulator.
If dry cough - inhalation with eucalyptus oil (literally 3-4 drops per vessel) + bromhexine.
From nonsmok - drops.
Be healthy.

Leo

it has three types of action: antipyretic, analgesic and anti-inflammatory, but the anti-inflammatory effect of paracetamol is so insignificant that it can be neglected. In view of the latter, paracetamol is considered as a medicine with only two properties, but properties are very significant - the ability to lower body temperature and the ability to reduce any pain. In instructions (annotations) to paracetamol and write - paracetamol: analgesic + antipyretic.
And the pain, and the rise in body temperature - the manifestation of a definite disease. Paracetamol reduces the severity of these symptoms, but this does not affect the disease.
Elimination of symptoms can have both pluses and minuses.
Reducing body temperature in viral infections, we prevent the production of interferon, a protein that neutralizes viruses. This is an obvious minus.
In children, especially the first three years of life, high body temperature can cause seizures. Paracetamol reduces temperature and prevents the occurrence of seizures. This is an obvious plus.
A person has high blood pressure and has a severe headache. Swallowing about this paracetamol can "swallow" to the hypertensive crisis (minus).
Any pain increases blood pressure. The tooth is hurt - the pressure rises, paracetamol relieves toothache - the pressure is normalized (plus).
The list of pros and cons can be continued indefinitely, but the conclusion is unambiguous. Paracetamol is a drug for symptomatic therapy and can only be used as a temporary relief symptoms, until the doctor determines the cause of these symptoms and the advisability of dealing with them precisely such way.
but to combine it, ka and any other medicine, with alcohol - so it is impossible to tone! either drink or heal!

Oxy The Moon

Do not take, if not above 3, the temperature. The body will fight, and the chemistry of TV will interfere. If you can drink - then a glass of green tea - 2 tbsp. l. cognac, 1 tbsp. l. honey, juice a quarter lemon, mix, drink almost hot - as soon as you can. And immediately to bed. You can still get your feet stuck with mustard and go to bed too. But no party. Moreover, you can earn complications and infect others. the main thing is not to walk after these procedures. And if there is no allergy. Cords of the throat.
If within 3-дгей it will be better not to - address to the doctor.

Yanina Donchenko

Paracetamol has become obsolete, this time. Two - can cause (I do not remember exactly) gastric bleeding. It is better to find something more modern and safe.

What helps paracetamol?

from which paracetamol helps

Everyone knows a drug such as paracetamol, but not everyone knows what it helps. After all, it acts simultaneously as an analgesic, antipyretic and anti-inflammatory agent.

How does paracetamol work?

This medicine has an effect on the human brain, namely, on its painful and thermoregulatory centers.

Paracetamol is the result of the metabolism of phenacyrin. It has almost the same chemical properties, that is, an analgesic effect and a slight anti-inflammatory activity. The drug blocks two forms of the enzyme involved in the synthesis of cells that perceive pain sensations (prostaglandins), promoting such images to their suppression.

Thanks to this principle of action, paracetamol helps from different types of pain:

  • headache (including migraines);
  • dental;
  • when menstruating;
  • with injuries (especially burns);
  • neuralgic origin;
  • in the muscles (myalgia).

But, using this drug as an analgesic, it should be borne in mind that it helps only with mild and moderate pain. With very strong, it is more rational to use other drugs: Nurofen, Analgin, or Tempalgin.

Thanks to the effect on the center of thermoregulation, paracetamol is also good for temperature, but, since anti-inflammatory effect is very slight, then for the main treatment of diseases associated with inflammation of the tissues it will not work. It can only be used to fight fever.

Therefore, the question: "Does paracetamol help with colds? The answer is "No! Only on the temperature. After all, in order to cure a cold or a viral disease, it is necessary to take medicines with a well-marked anti-inflammatory and antiviral effect.

How long does paracetamol help?

If paracetamol is used in hard-coated tablets, relief (reduction in temperature or pain reduction) should occur after 30 minutes. When using water-soluble tablets or powders, it is earlier - in 15-20 minutes, since the active substance is absorbed more quickly into the walls of the gastrointestinal tract and enters the blood.

If paracetamol does not help

There are situations when, taking the drug paracetamol, a person does not feel the effect, it can mean that:

  1. The dose of the medicine was inadequate.
  2. At the same time, a medicine neutralizing its action was taken: for example, an absorbent.
  3. There is not enough fluid in the body, so a person can not give it away in the form of sweat to lower body temperature.
  4. The rise in temperature is due to the overly hot climate.
  5. A person has a viral-bacterial infection, against which paracetamol is ineffective.

It is very important to remember that, despite the slight toxic effect on the paracetamol body, with prolonged use of this medication, it increases several times at once. Therefore, in order not to harm your body by taking it, it is worth following such recommendations:

  1. parcetamol helps with temperature
  2. Do not drink the drug on an empty stomach, and do not eat for half an hour after drinking coffee, tea, juice, you can only water.
  3. Do not consume longer than 3 days in a row. Paracetamol does not cure the cause, therefore, if pain is repeated, it is necessary to consult a doctor to determine the cause of it and to prescribe the necessary treatment.
  4. Do not use for problems in the work of the kidneys, liver, chronic alcoholism or after drinking alcohol, as well as for any blood disease.

Paracetamol is worth having in each medicine cabinet to reduce the temperature and reduce pain, not having a chronic nature.

WomanAdvice.ru

Can Paracetamol Be Pregnant?

can pregnant paracetamol

During pregnancy in the female body immunity decreases and it is easily susceptible to diseases, especially viral and acute respiratory diseases, headache and toothache. Despite the consumption of vegetables, fruits and pharmacy vitamins, sometimes the body can not cope with the virus and it is necessary to take medication. Many women are interested in whether paracetamol is possible during pregnancy. Despite the terms, features of wearing, absence or presence of complications of a pregnant woman, it is necessary to agree this issue with the attending physician who leads the pregnant woman.

Paracetamol for pregnant women

It is believed that paracetamol for pregnant women is harmful, but in medical science, not one use of this drug, which would lead to complications of wearing a fetus or to problems of it development. Let's describe the principle of paracetamol during pregnancy - the instruction gives full information about the action of the drug. Paracetamol has an anti-inflammatory, antipyretic effect. Reduces the temperature and inhibits the synthesis of proglasins. Antipyretic effect is observed after, -2 hours after ingestion. According to the instructions, paracetamol during pregnancy can have a hepatotoxic effect only with prolonged use.

Can I take paracetamol with pregnant women?

Choosing ways of using the drug, we will point out that the manufacturer offers paracetamol during pregnancy: suppositories - rectal suppositories, tablets and syrup. According to the instructions, paracetamol does not have contraindications in pregnancy, there is an indication of cautious use during pregnancy. Thus, paracetamol is not recommended for colds during pregnancy in the first trimester, its use should be replaced, if possible, with folk remedies - tea with lime or raspberry to reduce temperature, a cool compress against headaches, etc. Paracetamol in pregnancy 2 trimester is not prohibited, all the vital organs of the child are formed,

whether it is possible in pregnancy paracetamolthe use of the drug to bring down the temperature during pregnancy is not dangerous. Paracetamol in pregnancy 3 trimester is desirable to limit.

Paracetamol for pregnant women

Doctors recommend not to endure the temperature, which rises above 3, and to drink a tablet of paracetamol or children's paracetamol during pregnancy, because the consequences of high temperature, which the child experiences with his mother, can be much worse than from the use of medicines preparations.

WomanAdvice.ru

Similar articles

Sign Up To Our Newsletter

Pellentesque Dui, Non Felis. Maecenas Male